RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2017, Volume 2, Issue 2, Pages 193–198 (Mi chfmj55)  

Mathematics

The upper bound of the remainder of power series with positive coefficients of a special class

A. Yu. Popov

Lomonosov Moscow State University, Moscow, Russia

Abstract: The problem of estimating the remainder of a power series with special positive coefficients is studied. The established results are used in estimating the deviations of Bernstein polynomials from a symmetric module.

Keywords: power series, remainder of a series, Bernstein polynomials.

Full text: PDF file (614 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.521+517.51
Received: 09.06.2017
Revised: 24.06.2017

Citation: A. Yu. Popov, “The upper bound of the remainder of power series with positive coefficients of a special class”, Chelyab. Fiz.-Mat. Zh., 2:2 (2017), 193–198

Citation in format AMSBIB
\Bibitem{Pop17}
\by A.~Yu.~Popov
\paper The upper bound of the remainder of power series with positive coefficients of a special class
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2017
\vol 2
\issue 2
\pages 193--198
\mathnet{http://mi.mathnet.ru/chfmj55}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3673250}
\elib{http://elibrary.ru/item.asp?id=29777084}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj55
  • http://mi.mathnet.ru/eng/chfmj/v2/i2/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:142
    Full text:58
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020